# SDR CALA2024010800060

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T005140
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5300-1-2003 R2 DOOR AREA LOWER AFT CORNER IN-BETWEEN STATIONS 1518-1538 HAS FLOOR SUPPORT STRUCTURE WITH CORROSION, MARKED WITH STREAMER (T. GREGORY V921207) REPAIRED R2 DOOR AREA LOWER CORNER STA 15818-1538 FLOOR SUPPORT STRUCTURE IAW AMES REA DOC. 47585REA03 AND UNITED EC/RA #5320-02 989. SEE PARTIAL WORK ACCOMPLISHED ON BACK OF N/R AND PWS 73 PAG ES 1 AND 2.
